On the diffeomorphism types of certain algebraic surfaces. I
Robert Friedman and John W. Morgan
Source: J. Differential Geom. Volume 27, Number 2 (1988), 297-369.
First Page: Show Hide
Full-text: Access denied (no subscription detected)
We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber.
If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text
Links and Identifiers